Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On semiconnected mappings of topological spaces


Author: John Jones
Journal: Proc. Amer. Math. Soc. 19 (1968), 174-175
MSC: Primary 54.60
DOI: https://doi.org/10.1090/S0002-9939-1968-0222857-1
MathSciNet review: 0222857
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Kelly, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [2] C. Kuratowski, Topologie. II, Hafner, Warsaw, 1952.
  • [3] W. J. Pervin and N. Levine, Connected mappings of Hausdorff spaces, Proc. Amer. Math. Soc. 11 (1958), 488-496. MR 0095468 (20:1970)
  • [4] T. Tanaka, On the family of connected subsets and the topology of space, J. Math. Soc. Japan 7 (1955), 389-393. MR 0077913 (17:1116b)
  • [5] G. T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., Vol. 28, Amer. Math Soc., Providence, R. I., 1942. MR 0007095 (4:86b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.60

Retrieve articles in all journals with MSC: 54.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222857-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society